Looking Forward To Stopping Eliquis

1 Reply Updated



Conversation Starter

Leslie Says:


A very large blood clot behind my left knee resulted in several blood clots in each lung. My vascular clinic rolled me directly to the ER and once stabilized I was sent to cardiology. 3 days later I proved I could give myself shots so was released and ultimately put on warfarin. Three weeks later my pancreas was shutting down and my cardiologist immediately weaned me off to start Eliquis. It has been fine as far as my tummy is concerned but like others writing their experience I have put on about 10 pounds in 2 months. I am so stiff when I get up in the morning I just want to get to my recliner and sit down. I sleep a lot and have no desire to so much as make my bed. I am definitely fighting depression. In fairness I think the depression is from this 72 year old who looks 59 and proud of it now has more aches and pains than her 92 year old Mother. Health issues also forced me to leave the career I loved so now I am home and missing co-workers and clients. I am forcing myself to walk the mall to slow down the muscle atrophy from being so inactive, resulting in weight gain. One more month and this is over.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Leslie! How are you doing? I'm sorry about the symptoms you're having.

Many people have reported such side effects from Eliquis and most of what you've reported are listed among the common ones reported by the FDA. You may also experience higher risk of bleeding and easy bruising.

How are you doing with the depression? You may want to speak to your doctor about what you can do to help with it, until you finish your course of treatment.

REPLYSHAREREPORT
Was this helpful?     0     1  


Viewing page 1 of 1     Reply


More Discussions:

Stopping Eliquis SAFELY
I've been taking Eliquis for a couple months after a bout of a-fib. I'm back in sinus rhythm and am in the low r... 31 replies
stopping eliquis w/o being weaned off, is it safe?
I have been taking eliquis for 4 mos, because of a clot in my leg. I have recently been diagnosed as having heterzygous,... 5 replies
Stopping taking Eliquist
I have been taking Eliquist since October 2015. Three weeks ago, I developed a severe rash on my right calf and hive lik... 1 reply
stroke by stopping eliquis
Hello, I'm wondering if anyone else has experienced this. My m was on blood thinner eliquis for several years and do... 14 replies
procedure for stopping eliquis and going back to aspirin
Anyone know how to safely get off eliquis and back on just aspirin? ## Hi cynthia, Depending on how long you've been... 172 replies
no bruising when starting eliquis after stopping it
I had a pace maker put in and stopped taking Eliquis for 6 weeks. When I started taking it again I am not bruising. When... 1 reply
I Am 23 Years Old And Looking Forward To Get Pregnant So Instead Of Taking Food Having Folic Acid Can Have Directly hav A Capsule 400mcg of folic acid
I Am 23 Years Old And Looking Forward To Get Pregnant. So Instead Of Taking Food Having Folic Acid Can Have Directly hav... 6 replies
Stopping Lisinopril
I have been taking 10 mg/day of Lisinopril for 3 months and have developed a tightening in the chest and flu like sympto... 126 replies
Stopping Levothyroxine
I have been taking Levothyroxine .88mg for the past two years. I just left town on a three week vacation and realized I ... 126 replies
Stopping Xarelto
I have been instructed to stop my 20mg a day after being on it for 6 months (2 PE's one in each lung at Xmas) and I ... 118 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 September 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA